# SDR SWAA2021100820920

- Difficulty date: September 17, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Receptacle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE BETWEEN STA 500B AND STA 500C RECEPTACLE BROKEN CENTER AREA ; / [01] REMOVED AND REPLACED BROKEN RECEPTACLE AT FWD CARGO COMPT BILGE BETWEEN STA 500 B AND STA 500 C CENTER AREA IN REF 737-700 SRM 51-40-02.; [02] VERIFIED STEP 1
